# SDR AALA202205180842

- Difficulty date: April 27, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 60,830 hours, 35,594 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3581
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 44,754 hours, 18,328 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH FLIGHT ATTENDANT REPORTED DIRTY / MUSTY SMELL MAINLY IN BACK OF AIRCRAFT.  MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202204280842: REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003 ** (CLOSED)
